# SDR MASA2011042502501

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,360 hours, 25,133 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT JET PIPE O/H WARN W/ TEST IN BOTH.  R & R BROKEN TERMINAL ON FIRE LOOP.
